MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SAFETY-LOK¿ 5ML SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD SAFETY-LOK¿ 5ML SYRINGE
Catalog Number 305558
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/12/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A sample is available for evaluation.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd safety-lok¿ 5ml syringe had two labels on each package.One states ¿latex free¿ while the other doesn¿t.This was observed before use and there was no report of injury or medical interventions.
 
Additional Manufacturer Narrative
Results: bd received (25) twenty five packaged 5ml safety lok syringes, some appeared opened by customer.The samples were confirmed to be from batch #1203588.The samples were visually evaluated.Note: this batch has expired.The syringes were found to have an over label attached to the top web on one side.The label does not have the ¿latex free¿ statement that the original top web has.Regarding the graphics on the original top web ¿ the product was inspected, accepted and released with the original top web graphics.All information included in the original top web was accurate and correct at the time the product was released to market.The over labeling did not affect the accuracy of the original information.A review of the device history record revealed no irregularities during the manufacture of the reported lot number.Conclusion: bd was able to confirm the customer's indicated failure, however it was not a defect.Correction: lot # : 1203588.Device manufacture date: 09/02/2011.

Brand Name
BD SAFETY-LOK¿ 5ML SYRINGE
Common Device Name
SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key7004319
Report Number1213809-2017-00246
Device Sequence Number19057731
Product Code FMI
UDI-Device Identifier30382903055587
UDI-Public30382903055587
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K944757
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305558
Device Lot Number1203588
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/24/2017
Initial Date Received by Manufacturer 10/12/2017
Supplement Date Received by Manufacturer10/12/2017
Initial Report FDA Received Date11/06/2017
Supplement Report FDA Received Date01/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;